# SDR SWAA071020

- Difficulty date: February 20, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 44,114 hours, 37,973 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 59,353 hours, 54,621 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: D404
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/AIRTURN BACK/DECLARED EMERGENCY.  NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  REMAINED ON WITH THRUST LEVER CLOSED.  ENGINE SHUTDOWN PER QRH.  FOUND D404 CONNECTOR FAULTY.  REMOVED AND REPLACED CONNECTOR PER MM.
